Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quantum Ergodicity for Point Scatterers on Arithmetic Tori
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2014 (English)In: Geometric and Functional Analysis, ISSN 1016-443X, E-ISSN 1420-8970, Vol. 24, no 5, 1565-1590 p.Article in journal (Refereed) Published
Abstract [en]

We prove an analogue of Shnirelman, Zelditch and Colin de VerdiS- re's quantum ergodicity Theorems in a case where there is no underlying classical ergodicity. The system we consider is the Laplacian with a delta potential on the square torus. There are two types of wave functions: old eigenfunctions of the Laplacian, which are not affected by the scatterer, and new eigenfunctions which have a logarithmic singularity at the position of the scatterer. We prove that a full density subsequence of the new eigenfunctions equidistribute in phase space. Our estimates are uniform with respect to the coupling parameter, in particular the equidistribution holds for both the weak and strong coupling quantizations of the point scatterer.

Place, publisher, year, edition, pages
2014. Vol. 24, no 5, 1565-1590 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-154745DOI: 10.1007/s00039-014-0275-6ISI: 000342429700006Scopus ID: 2-s2.0-84907698217OAI: oai:DiVA.org:kth-154745DiVA: diva2:761074
Funder
Swedish Research Council
Available from: 2014-11-05 Created: 2014-10-27 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Kurlberg, Pär

Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Geometric and Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf